JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INCLUSION RELATIONS FOR k-UNIFORMLY STARLIKE AND RELATED FUNCTIONS UNDER CERTAIN INTEGRAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INCLUSION RELATIONS FOR k-UNIFORMLY STARLIKE AND RELATED FUNCTIONS UNDER CERTAIN INTEGRAL OPERATORS
AGHALARY RASOUL; JAHANGIRI JAY M.;
  PDF(new window)
 Abstract
Inclusion relations under certain integral operators are proved for k-uniformly starlike functions. These results are also extended to k-uniformly convex, close-to-convex, and quasi-convex functions
 Keywords
starlike;convex;integral operators;
 Language
English
 Cited by
1.
Convexity of integral operators of p-valent functions, Mathematical and Computer Modelling, 2010, 51, 5-6, 601  crossref(new windwow)
2.
Convexity of Certainq-Integral Operators ofp-Valent Functions, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
3.
Some subclasses of multivalent analytic functions involving the Dziok–Srivastava operator, Integral Transforms and Special Functions, 2008, 19, 2, 129  crossref(new windwow)
4.
Properties for uniformly starlike and related functions under the Srivastava-Attiya operator, Applied Mathematics and Computation, 2011, 218, 7, 3615  crossref(new windwow)
 References
1.
P. Eenigenburg, S. S. Miller, P. T. Mocanu, and M. D. Reade, General inequalities, 3(Birkhauseverlag-basel)ISNM. 64 (1983), 339-348

2.
A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl. 155 (1991), 364-370 crossref(new window)

3.
I. B. Jung, Y. C. Kim, and H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), 138-147 crossref(new window)

4.
S. S. Miller and P. T. Mocanu, Differential subordination and inequalities in the complex plane, J. Differential Equations 67 (1987), 199-211 crossref(new window)

5.
F. Ronning, A survey on uniformly convex and uniformly starlike functions, Ann. Univ. Mariae Curie-Sklodowska 47 (1993), no. 13, 123-134